# SDR MASA2009121300349

- Difficulty date: December 13, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 33,327 hours, 35,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2841 PHX-YUM.  RIGHT EMERGENCY DOOR AND MID AND AFTER EMERGENCY LIGHTS INOPERATIVE.  MX REPLACED THE NR 2 AND NR 4 BATTERY PACK AND OPS CHECKED.
